# SDR C8GA20110818001

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 80,466 hours, 41,420 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 4040800912
- Part serial: 90052228
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,406 hours, 2,473 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE F/O NOTED A NEGATIVE AIRSPEED INDICATION.  AN ABORTED TAKEOFF WAS PERFORMED AND THE ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE AIR DATA COMPUTER WAS AT FAULT.  R & R THE AIR DATA COMPUTER AND PERFORMED OPS CHECKS. ACFT WAS RETURNED TO SERVICE.
